# SDR MASA200500728

- Difficulty date: September 14, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7278
- Aircraft time: 18,852 hours, 14,554 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6168 SBP -  FLAPS FAIL ON APPROACH.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED PART "A" OF THE FLAP FAIL AD AND COULD NOT FIND A DEFECT.
